# SDR AWXA200200860

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 40,339 hours, 18,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1731
- Condition: Discharged
- Location: Cabin
- Part time: 19,866 hours, 8,337 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY LIGHTS FAILED TEST AT PRESS TO TEST PANEL, STEP 5, T/C I8M05319.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL), BITE TEST WAS GOOD.
